# SDR AMTA200700665

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4370
- Condition: Inoperative
- Location: Rt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT PACK INOPERATIVE LITE ILLUMINATED.  RT PACK BITE MSS ON EICAS.  REMOVED AND REPLACED PACK TEMP CONTROL VALVE IAW MM 21-51-12-4.  OPS CHECK GOOD, OK FOR SERVICE.  (K)
